# SDR DALA2016042603300

- Difficulty date: April 23, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 63,601 hours, 45,748 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME BS 1437 LONGERON  8 L.  DAMAGE AREA WAS REPAIRED IAW SRM 51-70-4 AND DWG 9911840, REV DC.
